I am a 43 years old woman. I use to be very active and outgoing with a healthy diet. I have been taking verapamil for 3 years,however for the past 3 years, life as I know it has changed completely. My tolerance for heat has grown and continues to grow immensely overbearing.
I feel extremely hot, light headed, dizzy, nauseated, and weak, with temperatures exceeding 70 degrees. My lips are always dry.My ears, face,knees and palm of hands can get extremely red and painful, and I do not sweat. This will last until I seek relief from a wet rag around my head, neck or wrist.The heat also affects my heart rate, which can go from 100-180.My activities have been restricted indoors and outdoors. Recently, I am unable to take warm baths because my knee would pain, and it takes a while for my body to get adjusted so I have to take cold showers. I am unable to drink hot liquids or eat hot meals or spicy foods. Test for thyroids, diabetes,menopause proved negative.
PLEASE advise, hoplessly and helplessly coping ..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.